# SDR AUS20040168

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel Wall
- Part number: 12131842
- Condition: Cracked
- Location: Fuselage
- Part time: 7,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT SIDE NOSE LANDING GEAR TUNNEL WALL CRACKED IN AREA NEAR RT NOSE LANDING GEAR TORQUE TUBE STIFFENER PN 1213801-2.  FURTHER INVESTIGATION OF THE STRUCTURE FOUND CRACKS IN THE LT AND RT NOSE GEAR TUNNEL WALLS LOCATED AT THE LOWER END OF THE FORWARD ENGINE SHOCK MOUNT ASSEMBLY CHANNEL. CRACKS WERE ALSO FOUND IN THE STIFFENERS PN 1213195-1 AND PN 1213195-2). AREA HAD BEEN MODIFIED IAW STC NO SA00796AT.
